By ashes2angel83 Latest Reply 2014-04-05 07:45:35 -0500
Started 2014-04-02 07:45:15 -0500

I take short acting insulin three times a day and I take long acting insulin (Lantus) one time a day before bed. I have noticed a couple of times lately that when I inject the Lantus that it hurts a little bit below the injection site for about 5-10 minutes afterwards. I do rotate sites between my stomach and my thighs. I have had the hurting in both places. Has anyone else experienced this?


6 replies

MrsCDogg 2014-04-05 07:45:35 -0500 Report

Even though you are using something that is a medication, you are injecting a foreign substance into your body. Sometimes it's going to hurt.

granniesophie 2014-04-03 18:25:43 -0500 Report

I only hurt if I catch a vein. Then it hurts like heck to inject and I'll get black and blue. Doesn't always hurt, just often enough to remind me that I inject every night!

kimfing 2014-04-02 15:53:34 -0500 Report

I have been verysensitive lately too especially my legs. Try icing area first to numb it, that may help

Next Discussion: Realizing moment »